google.com, pub-6001366695021391, DIRECT, f08c47fec0942fa0

Eliquis and Weight Gain: What You Need to Know

If you’re like many people, you may closely watch your weight. You may even obsess over every little change on the scale. So, if you’re taking a medication that could potentially cause weight gain, it’s only natural that you would be concerned about the possibility.

Eliquis (apixaban) is a blood thinner that has been linked to weight gain in some people. In clinical trials, weight gain was reported in less than 1% of people taking the medication. However, it’s not clear if the weight gain was due to the medication or other factors.

There are a few things to keep in mind if you’re concerned about weight gain while taking Eliquis. First, weight gain can be a side effect of many medications, not just Eliquis. If you’re taking other medications, any of them could be the cause of your weight gain.

Second, weight gain can also be caused by factors other than medication. For example, if you’re eating more calories than you’re burning, you will likely gain weight. And, if you’re not getting enough exercise, that can also lead to weight gain. So, it’s important to look at your overall lifestyle when considering the cause of your weight gain.

If you’re concerned about weight gain while taking Eliquis, talk to your doctor. They can help you determine if the medication is the cause, and if so, whether there are other options that might be better for you.

The Link Between Eliquis and Weight Gain

There are a few things that can contribute to weight gain when taking Eliquis (apixaban). First, some people may have an increased appetite when taking the medication. Additionally, Eliquis can cause fluid retention, which can lead to weight gain. Finally, the medication can also slow down metabolism, which can contribute to weight gain.

If you are concerned about weight gain while taking Eliquis, there are a few things you can do. First, make sure to drink plenty of water and stay hydrated. This will help to reduce fluid retention. Additionally, eat a healthy diet and exercise regularly. This will help to boost metabolism and keep your weight under control. Finally, talk to your doctor if you are concerned about weight gain. They may be able to recommend a different medication.

Eliquis and Weight Gain: What the Research Says

According to the National Institutes of Health, Eliquis (apixaban) is a prescription medication used to prevent blood clots from forming. It is also used to reduce the risk of stroke in people with a heart condition known as atrial fibrillation. Eliquis is a blood thinner, which means it prevents clots from forming by making it harder for your blood to clot.

While Eliquis is generally safe and effective, there are some potential side effects associated with the medication. One of the most common side effects is bleeding. Other potential side effects include dizziness, headache, and nausea.

A small number of people who take Eliquis may experience weight gain. This side effect is not common, and it is not clear why it occurs. Some research suggests that it may be due to the way Eliquis affects the body’s metabolism.

If you are taking Eliquis and you experience any side effects, including weight gain, it is important to talk to your doctor. They can help you determine if the medication is the cause of the side effect and whether you need to adjust your dosage or try a different medication.

How Eliquis May Cause Weight Gain

If you’re like many people, you’re always looking for ways to lose weight. So, when you hear about a new weight loss drug, you’re eager to try it. Eliquis is a new blood thinner that has been shown to be effective in preventing strokes. But, there is a downside to this drug. Eliquis may cause weight gain.

Eliquis belongs to a class of drugs called factor Xa inhibitors. These drugs work by blocking the action of factor Xa, a protein that is needed for blood clotting. Factor Xa inhibitors are used to treat conditions such as deep vein thrombosis (DVT) and pulmonary embolism (PE).

Eliquis is the first factor Xa inhibitor to be approved for the prevention of strokes in people with atrial fibrillation (AF), a type of irregular heartbeat.

AF is a risk factor for strokes. Studies have shown that Eliquis reduces the risk of strokes in people with AF by 21%.

Eliquis is also approved for the treatment of DVT and PE.

While Eliquis is effective in preventing strokes and treating DVT and PE, it may also cause weight gain.

In clinical trials, weight gain was reported in 2.4% of people taking Eliquis, compared to 1.2% of people taking a placebo (a dummy pill). The average weight gain was 1.8 kg (4 pounds).

Weight gain was more common in people who were taking Eliquis for the treatment of DVT or PE than in those taking Eliquis for the prevention of strokes.

What can you do about Eliquis-related weight gain?

If you’re taking Eliquis and you experience weight gain, there are a few things you can do to try to manage it.

First, try to make healthy lifestyle choices. Eating a healthy diet and getting regular exercise can help you maintain a healthy weight.

There are also a few things you can do to try to prevent weight gain. If you’re taking Eliquis for the prevention of strokes,

Eliquis and Weight Gain: What You Can Do

If you’re one of the many people taking the blood thinner Eliquis, you may be concerned about the possibility of weight gain. After all, weight gain can lead to a host of other health problems, such as diabetes and high blood pressure.

The good news is that there are a few things you can do to avoid weight gain while taking Eliquis. Here are five tips:

1. Get regular exercise.

Exercise is one of the best ways to prevent weight gain. It helps to burn calories and boost your metabolism. And, it’s also good for your overall health. So, make sure to get regular exercise, even if it’s just a brisk walk every day.

2. Eat a healthy diet.

Eating a healthy diet is also important for preventing weight gain. Make sure to eat plenty of fruits, vegetables, and whole grains. And, limit your intake of sugary and fatty foods.

3. Watch your portion sizes.

One of the biggest mistakes people make when trying to lose weight is eating too much. So, make sure to watch your portion sizes. Don’t eat more than you need to feel full.

4. Avoid stress.

Stress can lead to weight gain. So, it’s important to find ways to relax and reduce stress in your life. yoga, meditation, and deep breathing are all great ways to reduce stress.

5. Talk to your doctor.

If you’re concerned about weight gain, talk to your doctor. They may be able to recommend other ways to prevent weight gain, such as changing your dose of Eliquis.

Weight gain can be a serious problem, but there are things you can do to prevent it. If you’re taking Eliquis, make sure to follow these tips to avoid weight gain.

Leave a Reply

Your email address will not be published. Required fields are marked *